English   español  
Please use this identifier to cite or link to this item: http://hdl.handle.net/10261/72484
Share/Impact:
Statistics
logo share SHARE   Add this article to your Mendeley library MendeleyBASE
Visualizar otros formatos: MARC | Dublin Core | RDF | ORE | MODS | METS | DIDL
Exportar a otros formatos:

Title

Comunidades relícticas geomorfológicas

AuthorsMontserrat, Pedro
Issue Date1975
PublisherConsejo Superior de Investigaciones Científicas (España)
CitationAnales del Instituto Botánico Antonio José Cavanilles 32 (2): 397-404(1975)
Description8 páginas
URIhttp://hdl.handle.net/10261/72484
ISSN0365-0790
Appears in Collections:(IPE) Artículos
Files in This Item:
File Description SizeFormat 
132_Montserrat_Anales_32(2)_397_404.pdf322,58 kBAdobe PDFThumbnail
View/Open
Show full item record
Review this work
 


WARNING: Items in Digital.CSIC are protected by copyright, with all rights reserved, unless otherwise indicated.